Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

February 22, 2012Floyd County, Georgia

NWS Atlanta, GA issued this special weather statement at Feb 22, 2012, 9:41 PM EST for Floyd County, Georgia. It was in force for 34 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 22, 2012, 9:41 PM EST (02:41 UTC)
Expired
Feb 22, 2012, 10:15 PM EST
In force
34 min
Issued by
NWS Atlanta, GA

County Floyd County, GA

The radar

The Northeast Alabama radar (KHTX), 108 km from the middle of the area, began a volume at 02:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 22, 10:12 PM ESTTORNADO 12 E Rome, GAAN EF-1 TORNADO TOUCHED DOWN IN FLOYD COUNTY AROUND 1012 PM TIME ESTIMATED JUST WEST OF THE MAPLEWOOD SUBDIVISION IN ROME. THE TORNADO TRAVELED 3.25 MILES...WITH A MAXIMUM PATH WIDTH OF 75 YARDS AND A MAXIMUM ESTIMATED WIND SPEED OF 95 MPH. THE GREATEST DAMAGE
Feb 22, 10:15 PM ESTTSTM WND DMG5 E Rome, GAFLOYD COUNTY 911 RELAYED REPORTS OF SEVERAL DOWNED TREES AND POWERLINES RESULTING IN POWER OUTAGES TO THE KINGSTON HIGHWAY AND FREEMAN FERRY ROAD AREA.
Feb 22, 10:15 PM ESTTORNADO 12 E Rome, GAAN EF-1 TORNADO TOUCHED DOWN IN FLOYD COUNTY AROUND 1015 PM TIME ESTIMATED JUST WEST OF THE MAPLEWOOD SUBDIVISION IN ROME. THE TORNADO TRAVELED 3.25 MILES...WITH A MAXIMUM PATH WIDTH OF 75 YARDS AND A MAXIMUM ESTIMATED WIND SPEED OF 95 MPH. THE GREATEST DAMAGE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.7 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2012-02-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2012-02-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 226 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1264 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
226 m²/s²
0-3 km storm-relative helicity
362 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

248 
WWUS82 KFFC 230241
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
941 PM EST WED FEB 22 2012

GAZ011-019-030-230315-
941 PM EST WED FEB 22 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN POLK...CHATTOOGA AND FLOYD COUNTIES UNTIL 1015 PM EST...

AT 935 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
STRONG THUNDERSTORMS 9 MILES SOUTHWEST OF CHATTOOGAVILLE...MOVING 
EAST AT 40 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVES ACROSS POLK...
CHATTOOGA AND FLOYD COUNTIES THROUGH 1015 PM EST. SOME LOCATIONS IN 
THE PATH OF THE STORMS INCLUDE CHATTOOGAVILLE...CAVE 
SPRING...COOSA...ROME...LINDALE AND SENEY.

&&

LAT...LON 3429 8503 3401 8509 3411 8544 3433 8548
      3436 8548
TIME...MOT...LOC 0240Z 280DEG 36KT 3425 8552

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Feb 22, 6:40 PM EST, 3 hours 1 minute earlier.

Area forecast discussion, Feb 22, 6:40 PM EST, 3 hours 1 minute before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
640 PM EST WED FEB 22 2012

.SHORT TERM /TONIGHT THROUGH FRIDAY/...
HAVE FINALLY SEEN SOME BREAKS IN THE CLOUDS ACROSS THE FORECAST
AREA SO SOME DAYTIME HEATING THIS AFTERNOON. EXPECT BEST CHANCE
OF PRECIP FROM 00Z TO 06Z TONIGHT ACROSS NORTH GEORGIA. ALTHOUGH
SPC SHOWS A SLIGHT RISK FOR ABOUT HALF OF THE CWA...DECIDED TO
LIMIT THUNDERSTORMS TO THE ATLANTA AREA AND NORTHWARD. GIVEN LACK
OF PRECIP ACROSS THE METRO ATLANTA AREA AND SOUTHWARD...THINK
THAT ANY ISOLATED SEVERE STORMS THAT DEVELOP WILL BE ACROSS FAR
NORTH GEORGIA...GENERALLY NORTH OF A ROME TO GAINESVILLE LINE. NAM
IS MUCH MORE AGGRESSIVE WITH INSTABILITY TONIGHT. GFS LIMITS
MUCAPE TO 300J/KG ACROSS THE NORTH WHEREAS THE NAM SHOWS ALMOST
1000 J/KG. THINK THE NAM IS PROBABLY OVERDOING THE CAPE VALUES. AS
FAR AS 0-1KM SHEAR VALUES...BOTH SHOW VALUES OF 30-35KTS AT 06Z.
CAPE VALUES ARE EVEN BETTER FURTHER SOUTH...BUT WILL BE HARDER TO
GET STORMS ACROSS THAT AREA WITH SUCH LIMITED PRECIP EXPECTED.

WILL DRY OUT FOR THURSDAY BEFORE ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS ASSOCIATED WITH A FRONT MOVE INTO THE CWA ON
THURSDAY NIGHT. PARENT SFC LOW IS WELL NORTH OF THE AREA ACROSS
THE OHIO VALLEY WHILE THE UPPER LEVEL LOW IS EVEN FURTHER NORTH
ACROSS THE GREAT LAKES REGION. MUCAPE VALUES ARE DECENT IN BOTH
THE GFS AND NAM WITH 1000 J/KG THURSDAY NIGHT. 0-1KM SHEAR VALUES
ARE ALSO GOOD WITH 40-45KTS. GIVEN THESE PARAMETERS AND GOOD
MOISTURE...THERE IS A CHANCE OF SEVERE STORMS WITH THIS SYSTEM
THURSDAY NIGHT.

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
NO CHANGES TO THE EXTENDED FORECAST GRIDS. ONLY REMOVED MENTION OF
FRIDAY DURING THE DAY FROM THE PREVIOUS EXTENDED FORECAST
DISCUSSION.

/ISSUED 358 AM EST WED FEB 22 2012/
CLEARING IS EXPECTED FRIDAY NIGHT UNDER STRONG HIGH PRESSURE
INFLUENCE. SHOULD BE BREEZY AND COOL FRIDAY NIGHT BEHIND THE COLD
FRONT. STILL HOLDING ONTO A DRY FORECAST OVER THE WEEKEND...ALTHO
BOTH GFS AND ECMWF ARE SHOWING STRONG ISENTROPIC LIFT SPREADING RAIN
SHOWERS INTO THE STATE BY EARLY MONDAY MORNING. THE GFS IS MUCH
FASTER AND CLEANER WITH THE NEXT COLD FRONT SWEEPING THROUGH MONDAY
NIGHT WHILE THE ECMWF HOLDS OFF UNTIL TUESDAY. WITH MUCH
UNCERTAINTY... WILL TAKE A COMPROMISING APPROACH AND SHOW A CHANCE
TO SLIGHT CHANCE POP FROM SUNDAY NIGHT THROUGH TUESDAY... BUT ALL
SHOWERS WITH NO THUNDER MENTIONED FOR NOW.

39

&&

.AVIATION...
00Z UPDATE...
CONVECTION ACROSS NORTHERN ALABAMA IS EXPECTED TO MOVE INTO NORTH
GEORGIA BETWEEN 00Z AND 06Z...BUT IS EXPECTED TO REMAIN NORTH OF THE
TAF SITES FOR NOW. VFR CONDITIONS CURRENTLY WILL TRANSITION TO MVFR
ACROSS THE TAF SITES BETWEEN 02Z AND 04Z...AND EVENTUALLY IFR BY
08Z. CONDITIONS SHOULD BEGIN IMPROVING AFTER 12Z WITH MVFR
CONDITIONS BECOMING WIDESPREAD AFTER 15Z AND VFR PREVAILING AFTER
18Z. WINDS WILL REMAIN SOUTHWESTERLY BETWEEN 3-8KT THROUGH 14Z...
INCREASING TO 9-12KT WITH GUSTS OVER 20KT BY 18Z.

20

//ATL CONFIDENCE...00Z UPDATE...
HIGH CONFIDENCE ON WIND SPEED AND DIRECTION...MEDIUM ON ALL OTHER
ELEMENTS.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          53  77  57  60 /  40   5  60  50
ATLANTA         57  75  52  56 /  20   5  70  50
BLAIRSVILLE     48  70  46  53 /  60   5  70  30
CARTERSVILLE    53  75  50  58 /  50   5  70  30
COLUMBUS        58  79  61  65 /  20   5  50  60
GAINESVILLE     51  75  53  62 /  60   5  70  30
MACON           57  79  64  66 /  20   5  50  60
ROME            51  76  50  58 /  60   5  70  30
PEACHTREE CITY  50  76  55  59 /  20   5  60  60
VIDALIA         61  81  65  69 /  20   5  50  70

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

11
Hazardous weather outlook, Feb 22, 3:13 PM EST, 6 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
313 PM EST WED FEB 22 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-232015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
313 PM EST WED FEB 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
ISOLATED TO SCATTERED THUNDERSTORMS POSSIBLE ACROSS NORTH GEORGIA
THIS AFTERNOON AND EVENING. SOME ISOLATED STRONG TO SEVERE
THUNDERSTORMS ARE POSSIBLE OVER EXTREME NORTH GEORGIA...MAINLY
NORTH OF A LINE FROM ROME TO GAINESVILLE...THIS AFTERNOON AND
EVENING.

.SYNOPSIS...
A SERIES OF STRONG UPPER LEVEL DISTURBANCES WILL TRAVERSE THE
TENNESSEE VALLEY REGION THIS AFTERNOON AND EVENING.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THUNDERSTORMS THAT DEVELOP THIS AFTERNOON
AND EVENING WILL BE CLOUD-TO-GROUND LIGHTNING...STRONG GUSTY
WINDS...AND LARGE HAIL. THERE IS ALSO A POSSIBILITY OF ISOLATED
TORNADOES.

.DISCUSSION...
UPPER LEVEL DISTURBANCES WILL INTERACT WITH A MOIST AND UNSTABLE
AIR MASS TO SUPPORT THE DEVELOPMENT OF ISOLATED THUNDERSTORMS
ACROSS NORTH GEORGIA THIS AFTERNOON AND EVENING. WITH MOST
UNSTABLE CAPE VALUES AROUND 500 TO 600 J/KG...A FEW OF THESES
STORMS COULD BECOME STRONG TO SEVERE. A STRONG WESTERLY WIND FLOW
IN THE MID AND UPPER LEVELS SUGGEST FAST MOVING STORMS WITH A
POTENTIAL OF PRODUCING STRONG DOWNBURST WINDS. VEERING LOW LEVEL
WIND PROFILES PRODUCING 300+ HELICITY ALSO SUGGEST A POTENTIAL FOR
LARGE HAIL AND MAYBE A FEW TORNADOES. THE SEVERE STORM THREAT
GREATEST BETWEEN 3 PM AND 10 PM TODAY...AND GENERALLY ALONG AND
NORTH OF A ROME TO GAINESVILLE LINE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THURSDAY NIGHT AND FRIDAY.
OTHERWISE...NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

10

In the hours before

Special weather statement, Feb 22, 7:44 PM EST, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
744 PM EST WED FEB 22 2012

GAZ001-002-230130-
744 PM EST WED FEB 22 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 TO 45 MPH WINDS AND
DIME-SIZED HAIL IN WESTERN WALKER AND DADE COUNTIES UNTIL 830 PM
EST...

AT 741 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A A
LINE OF STRONG THUNDERSTORMS ACROSS CENTRAL JACKSON COUNTY ALABAMA
FROM NEAR STEVENSON ALABAMA TO HOLLYWOOD ALABAMA...MOVING EAST AT 45
MPH.

WIND GUSTS OF 40 TO 45 MPH WILL BE POSSIBLE WITH THIS ACTIVITY ALONG
WITH DIME-SIZED HAIL.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3499 8528 3458 8537 3459 8553 3478 8558
      3498 8561 3499 8560
TIME...MOT...LOC 0043Z 272DEG 39KT 3474 8594

19
Special weather statement, Feb 22, 8:15 PM EST, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
815 PM EST WED FEB 22 2012

GAZ003-230145-
815 PM EST WED FEB 22 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WIND
GUSTS IN NORTHERN CATOOSA COUNTY UNTIL 845 PM EST...

AT 809 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FORT OGLETHORPE...MOVING EAST AT 55 MPH.

WIND GUSTS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS...WHICH MAY
PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW LIGHT...UNSECURED
OBJECTS AROUND.

&&

LAT...LON 3490 8504 3489 8526 3499 8526 3499 8510
TIME...MOT...LOC 0114Z 266DEG 46KT 3497 8523

19
Special weather statement, Feb 22, 8:24 PM EST, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
824 PM EST WED FEB 22 2012

GAZ001-002-011-230215-
824 PM EST WED FEB 22 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND WIND GUSTS
TO 40 MPH IN SOUTHERN WALKER...NORTHERN CHATTOOGA AND SOUTHERN DADE
COUNTIES UNTIL 915 PM EST...

AT 819 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES WEST OF CEDAR GROVE...MOVING EAST AT 30
MPH. THIS STORM WILL TRACK NEAR THE DADE...WALKER...CHATTOOGA COUNTY
LINE...AND HAS THE CAPABILITY OF PRODUCING DIME TO PENNY-SIZED HAIL
AND WIND GUSTS TO 45 MPH.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3474 8516 3472 8517 3472 8506 3463 8505
      3459 8506 3458 8511 3446 8517 3453 8553
      3474 8556
TIME...MOT...LOC 0123Z 274DEG 26KT 3465 8558

19
Special weather statement, Feb 22, 9:19 PM EST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
919 PM EST WED FEB 22 2012

GAZ002>004-230245-
919 PM EST WED FEB 22 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WHITFIELD...WALKER AND CATOOSA COUNTIES UNTIL 945 PM EST...

AT 918 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS OVER LAFAYETTE...MOVING EAST AT 40 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WHITFIELD...WALKER AND CATOOSA COUNTIES THROUGH 945 PM EST. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE LINWOOD...NOBLE...
LAFAYETTE...SUTTLES MILL...NAOMI...WOOD STATION...VILLANOW...MILL
CREEK...ROCKY FACE AND DALTON.

&&

LAT...LON 3482 8489 3463 8497 3460 8543 3481 8541
TIME...MOT...LOC 0219Z 268DEG 35KT 3468 8528
Special weather statement, Feb 22, 9:41 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
941 PM EST WED FEB 22 2012

GAZ011-019-030-230315-
941 PM EST WED FEB 22 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN POLK...CHATTOOGA AND FLOYD COUNTIES UNTIL 1015 PM EST...

AT 935 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS 9 MILES SOUTHWEST OF CHATTOOGAVILLE...MOVING
EAST AT 40 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVES ACROSS POLK...
CHATTOOGA AND FLOYD COUNTIES THROUGH 1015 PM EST. SOME LOCATIONS IN
THE PATH OF THE STORMS INCLUDE CHATTOOGAVILLE...CAVE
SPRING...COOSA...ROME...LINDALE AND SENEY.

&&

LAT...LON 3429 8503 3401 8509 3411 8544 3433 8548
      3436 8548
TIME...MOT...LOC 0240Z 280DEG 36KT 3425 8552

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 7:44 PM ESTSpecial Weather StatementFFCDade46 min
Feb 22, 8:15 PM ESTSpecial Weather StatementFFCCatoosa30 min
Feb 22, 8:24 PM ESTSpecial Weather StatementFFCWalker51 min
Feb 22, 9:19 PM ESTSpecial Weather StatementFFCWalker, Whitfield26 min
Feb 22, 9:53 PM ESTSevere Thunderstorm WarningFFCFloyd, Polk37 min
Feb 22, 10:36 PM ESTSpecial Weather StatementFFCBartow, Cherokee, Pickens24 min
Feb 22, 11:10 PM ESTSpecial Weather StatementFFCCobb35 min
Feb 22, 11:24 PM ESTSpecial Weather StatementFFCBarrow, Forsyth, Hall36 min
Feb 22, 11:32 PM ESTSevere Thunderstorm WarningFFCHall, Jackson28 min
Feb 22, 11:52 PM ESTSevere Thunderstorm WarningFFCBarrow, Clarke, Hall, Jackson, Madison23 min
Feb 23, 12:09 AM ESTSevere Thunderstorm WarningFFCClarke, Jackson, Madison, Oglethorpe36 min
Feb 23, 12:46 AM ESTSpecial Weather StatementFFCOglethorpe, Wilkes29 min
Feb 23, 12:58 AM ESTSpecial Weather StatementFFCLumpkin, White32 min
Feb 23, 2:53 PM ESTWind AdvisoryFFCCatoosa, Dade, Dawson, Fannin, Gilmer, Lumpkin and 6 more28 hr

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.